Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 49, NWS Tulsa, OK

April 3, 2025Latimer County, LeFlore County, Pushmataha County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 3, 2025, 7:02 AM CDT for Latimer County, LeFlore County, Pushmataha County, Oklahoma. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 3, 2025, 7:02 AM CDT (12:02 UTC)
Expired
Apr 3, 2025, 7:30 AM CDT
In force
28 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Latimer County, OK, LeFlore County, OK, Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 95 km from the middle of the area, began a volume at 12:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 0.0 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2025-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2025-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1325 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
212 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

522 
WUUS54 KTSA 031202
SVRTSA
OKC077-079-127-031245-
/O.NEW.KTSA.SV.W.0049.250403T1202Z-250403T1245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
702 AM CDT Thu Apr 3 2025

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Northeastern Pushmataha County in southeastern Oklahoma...
  Southeastern Latimer County in southeastern Oklahoma...
  Southern Le Flore County in southeastern Oklahoma...

* Until 745 AM CDT.

* At 702 AM CDT, a severe thunderstorm was located 4 miles north of
  Nashoba, moving northeast at 60 mph.

  HAZARD...Quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* Locations in or near the path include...
  Clayton Lake State Park...        Talimena State Park...
  Bengal...                         Tuskahoma...
  Summerfield...                    Clayton...
  Fanshawe...                       Big Cedar...
  Lake Wister State Park...         Nashoba...
  Kiamichi...                       Whitesboro...
  Albion...                         Hodgen...
  Talihina...                       Muse...
  Honobia...                        

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3458 9539 3504 9483 3469 9445 3463 9446
      3451 9484 3451 9504 3444 9505 3438 9521
TIME...MOT...LOC 1202Z 237DEG 53KT 3454 9519 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$
4 follow-up statements
147 
WWUS54 KTSA 031217
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
717 AM CDT Thu Apr 3 2025

OKC077-079-127-031245-
/O.CON.KTSA.SV.W.0049.000000T0000Z-250403T1245Z/
Pushmataha OK-Latimer OK-Le Flore OK-
717 AM CDT Thu Apr 3 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM CDT
FOR NORTHEASTERN PUSHMATAHA...SOUTHEASTERN LATIMER AND SOUTHERN LE
FLORE COUNTIES...

At 716 AM CDT, a severe thunderstorm was located 5 miles southwest of
Whitesboro, moving northeast at 60 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations in or near the path include...
Talimena State Park...            Bengal...
Summerfield...                    Fanshawe...
Big Cedar...                      Lake Wister State Park...
Kiamichi...                       Whitesboro...
Albion...                         Hodgen...
Talihina...                       Muse...
Honobia...                        

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3504 9483 3469 9445 3463 9446 3451 9484
      3451 9507 3470 9525
TIME...MOT...LOC 1216Z 237DEG 53KT 3466 9497 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$
902 
WWUS54 KTSA 031217 RRA
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
717 AM CDT Thu Apr 3 2025

OKC077-031227-
/O.CAN.KTSA.SV.W.0049.000000T0000Z-250403T1245Z/
Latimer OK-
717 AM CDT Thu Apr 3 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LATIMER COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

&&

LAT...LON 3465 9508 3490 9468 3469 9445 3463 9446
      3451 9484 3451 9504
TIME...MOT...LOC 1217Z 244DEG 53KT 3462 9493 

$$

OKC079-127-031245-
/O.CON.KTSA.SV.W.0049.000000T0000Z-250403T1245Z/
Pushmataha OK-Le Flore OK-
717 AM CDT Thu Apr 3 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM CDT
FOR NORTHEASTERN PUSHMATAHA AND SOUTHERN LE FLORE COUNTIES...

At 717 AM CDT, a severe thunderstorm was located 5 miles southwest of
Whitesboro, moving northeast at 60 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations in or near the path include...
Whitesboro...                     Hodgen...
Muse...                           Honobia...
Big Cedar...                      

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3465 9508 3490 9468 3469 9445 3463 9446
      3451 9484 3451 9504
TIME...MOT...LOC 1217Z 244DEG 53KT 3462 9493 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$
318 
WWUS54 KTSA 031226
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
726 AM CDT Thu Apr 3 2025

OKC127-031236-
/O.CAN.KTSA.SV.W.0049.000000T0000Z-250403T1245Z/
Pushmataha OK-
726 AM CDT Thu Apr 3 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PUSHMATAHA COUNTY
IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

&&

LAT...LON 3469 9492 3490 9468 3469 9445 3463 9446
      3451 9484
TIME...MOT...LOC 1226Z 243DEG 52KT 3466 9478 

$$

OKC079-031245-
/O.CON.KTSA.SV.W.0049.000000T0000Z-250403T1245Z/
Le Flore OK-
726 AM CDT Thu Apr 3 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM CDT
FOR SOUTHEASTERN LE FLORE COUNTY...

At 726 AM CDT, a severe thunderstorm was located over Muse, moving
northeast at 60 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations in or near the path include...
Whitesboro...                     Hodgen...
Muse...                           Big Cedar...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3469 9492 3490 9468 3469 9445 3463 9446
      3451 9484
TIME...MOT...LOC 1226Z 243DEG 52KT 3466 9478 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$
668 
WWUS54 KTSA 031230
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
730 AM CDT Thu Apr 3 2025

OKC079-031240-
/O.CAN.KTSA.SV.W.0049.000000T0000Z-250403T1245Z/
Le Flore OK-
730 AM CDT Thu Apr 3 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LE FLORE COUNTY
IS CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Tulsa.

&&

LAT...LON 3469 9492 3490 9468 3469 9445 3463 9446
      3451 9484
TIME...MOT...LOC 1229Z 237DEG 53KT 3469 9471 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 6:21 AM CDT, 41 minutes earlier. Its key messages:

  • Updated at 231 AM CDT Thu Apr 3 2025
  • Severe storm chances return this morning across SE OK and W-Central AR.
  • Rain chances continue through the weekend with heavy rain and flood potential increasing, especially across SE OK and W-Central AR.
  • Much cooler weather arrives this weekend, with rain possibly mixing with snow Sunday morning. A freeze is expected in some locations Sunday or Monday mornings.
Area forecast discussion, Apr 3, 6:21 AM CDT, 41 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
621 AM CDT Thu Apr 3 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 231 AM CDT Thu Apr 3 2025

  - Severe storm chances return this morning across SE OK and
    W-Central AR.

  - Rain chances continue through the weekend with heavy rain and flood
    potential increasing, especially across SE OK and W-Central
    AR.

  - Much cooler weather arrives this weekend, with rain possibly
    mixing with snow Sunday morning. A freeze is expected in some
    locations Sunday or Monday mornings.

&&

.SHORT TERM...
(Today)
Issued at 231 AM CDT Thu Apr 3 2025

Deep upper level troughing continues across the western CONUS with
warm moist advection continuing at the low levels south of a
stalled frontal boundary draped over far southeast Oklahoma into
northern Texas. Another round of showers and thunderstorms is
already initiating over north Texas early this morning on the
leading edge of deeper moisture return in the wake of yesterday's
activity. This activity will spread northward through the morning
hours and spread over much of eastern Oklahoma and western
Arkansas throughout the day today. South of the surface boundary,
increasing instability and shear will result in a continued threat
for severe storms capable of large hail, damaging winds, and a
couple tornadoes possible near the Red River where more surface
based development is more likely. North of the boundary, over much
of the rest of the forecast area, primarily showery weather with
embedded thunderstorms will overtake the region this morning. This
wave of activity should exit the area from west to east during the
afternoon hours, with some lingering light showers possible into
the evening. The precipitation and persistent cloud cover will
result in cooler temperatures today, with most locations seeing
highs in the 60s this afternoon.

Bowlan

&&

.LONG TERM...
(Tonight through Wednesday)
Issued at 231 AM CDT Thu Apr 3 2025

A brief lull in activity is expected tonight before the next round
of rain/storms arrives Friday morning. The surface frontal
boundary is progged to lift northward some by Friday morning,
possibly getting as far north as the I-44 corridor. The slow
moving upper trough will begin to eject out into the Southern
Plains during the day Friday, with several rounds of rain and
thunderstorms once again overspreading the region. In addition to
the severe threat, a heavy rain and flooding threat will begin to
evolve from Friday through early Sunday as precipitable water
values near seasonal records for our area south of the warm front.
The heaviest rain is expected to focus near and south of the warm
front across southeast Oklahoma into west central Arkansas.
Widespread 4-6" of rain can be expected in this region with
locally up to 10" possible in some locations. Portions of
northeast Oklahoma and far northwest Arkansas will see less in the
way of rainfall totals, but still a good soaking rain for the
region through Saturday night. The Flood Watch will continue as
is, as both flash flooding and mainstem river flooding will become
a bigger problem as the event unfolds. The severe threat will
also be maintained through this time period as The ECMWF EFI
instability/shear numbers are near the maximum from Thursday
through Saturday across southeast Oklahoma.

As the trough axis finally shifts east of the region on Sunday, an
anomalously cold airmass will filter in in its wake. A few of the
showers left over early Sunday morning as the system exits could
even briefly change to snow across northern Oklahoma and northwest
Arkansas. With the time of year warm ground temperatures, very
little to no impact is expected from any wintry precip Sunday
morning at this point. Still, temperatures will notably cooler
heading through the first part of next week, with a frost/freeze
possible on Sunday and Monday morning across the northern half of
the forecast area. The forecast dries out through the rest of the
period as northwest flow aloft settles over the region, keeping
temperatures slow to warm through much of next week.

Bowlan

&&

.AVIATION...
(12Z TAFS)
Issued at 618 AM CDT Thu Apr 3 2025

Widespread showers and storms will impact the terminals through
early afternoon with coverage then likely to decrease by mid to
late afternoon. Ongoing ceilings are generally low VFR to MVFR and
this trend will steadily lower into the day with widespread MVFR
to periodic IFR levels. After sunset expectations are ceilings
will lower into IFR levels area wide. Widespread showers and
storms develop again overnight and likely impact all terminals
late in this forecast period.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   60  49  61  48 /  90  60 100  80
FSM   65  56  73  57 /  90  80 100 100
MLC   62  54  67  51 /  90  80 100  90
BVO   61  46  61  44 /  90  60 100  70
FYV   63  51  70  50 /  90  70 100  90
BYV   60  51  66  50 /  90  70 100  90
MKO   61  52  63  48 /  90  60 100  90
MIO   57  49  60  46 /  90  70 100  80
F10   61  51  61  48 / 100  70 100  90
HHW   64  57  72  55 / 100  90 100 100

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch from late tonight through Sunday morning for OKZ049-
     053-063-068>076.

AR...Flood Watch from late tonight through Sunday morning for ARZ001-
     002-010-011-019-020-029.

&&

SHORT TERM...04
LONG TERM....04
AVIATION...07
Hazardous weather outlook, Apr 3, 4:59 AM CDT, 2 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
459 AM CDT Thu Apr 3 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-041000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
459 AM CDT Thu Apr 3 2025

...HEAVY RAINFALL AND FLOODING THREAT INTENSIFIES THROUGH SATURDAY...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Limited.
    AREA...Far Southeast Oklahoma.
    ONSET...This Morning.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Southeast Oklahoma and West Central Arkansas.
    ONSET...This Morning.

HEAVY RAIN.
	RISK...Limited.
	AREA...Southeast Oklahoma and West Central Arkansas.
	ONSET...Later This Morning.

DISCUSSION...
Another round of showers and thunderstorms will move across the
region today. Severe potential will exist with storms mainly
across southeast Oklahoma into west central Arkansas south of a
frontal boundary draped across the area. Increasing moisture will
also lead to locally heavy rainfall as storms move over the same
areas from this morning through the afternoon, before moving off
to the east by mid afternoon.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
FRIDAY...Severe Thunderstorm Potential...Heavy Rain Potential.
SATURDAY...Thunderstorm Potential...High Wind Potential...Heavy Rain Potential.
SUNDAY...High Wind Potential.
MONDAY THROUGH WEDNESDAY...No Hazards.

EXTENDED DISCUSSION...
The weather pattern remains favorable for multiple rounds of
heavy rain and thunderstorms  Saturday especially from southeast
Oklahoma through northwest Arkansas. Expect both flash flooding
and main stem river flooding concerns to increase both Friday and
Saturday. Severe weather potential will also exist Thursday and
Friday, focused across areas south and east of Interstate 44.
Large hail and damaging winds will be the main concerns, although
a limited threat for tornadoes may also exist.

Rain chances will gradually end during the daytime Sunday, with
breezy northerly winds persisting through the afternoon.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
Severe weather and flooding impacts are likely to impact
parts of eastern Oklahoma and northwest Arkansas now through the
weekend. Multiple periods of response may be required.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Apr 3, 4:56 AM CDT, 2 hours 6 minutes before
Special Weather Statement
National Weather Service Tulsa OK
456 AM CDT Thu Apr 3 2025

OKZ053-031030-
Choctaw OK-
456 AM CDT Thu Apr 3 2025

...A STRONG THUNDERSTORM WILL IMPACT WESTERN CHOCTAW COUNTY THROUGH
530 AM CDT...

At 456 AM CDT, Doppler radar indicated a strong thunderstorm 7 miles
southeast of Bennington, moving northeast at 50 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Unger...                          Soper...
Boswell...                        Kent...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3391 9588 3392 9591 3394 9594 3413 9594
      3416 9592 3415 9559 3387 9584
TIME...MOT...LOC 0956Z 206DEG 43KT 3393 9595

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
Special weather statement, Apr 3, 5:16 AM CDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Tulsa OK
516 AM CDT Thu Apr 3 2025

OKZ049-031100-
Pushmataha OK-
516 AM CDT Thu Apr 3 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN PUSHMATAHA COUNTY
THROUGH 600 AM CDT...

At 516 AM CDT, Doppler radar indicated a strong thunderstorm 7 miles
north of Boswell, moving northeast at 55 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Eubanks...                        Darwin...
Moyers...                         Kosoma...
Kellond...                        Dunbar...
Antlers...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3447 9578 3451 9577 3451 9541 3416 9568
      3416 9578
TIME...MOT...LOC 1016Z 207DEG 49KT 3413 9584

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
Special weather statement, Apr 3, 6:07 AM CDT, 55 minutes before
Special Weather Statement
National Weather Service Tulsa OK
607 AM CDT Thu Apr 3 2025

OKZ049-075-031130-
Latimer OK-Pushmataha OK-
607 AM CDT Thu Apr 3 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL PUSHMATAHA AND
LATIMER COUNTIES THROUGH 630 AM CDT...

At 606 AM CDT, Doppler radar indicated a strong thunderstorm 5 miles
west of Yanush, moving northeast at 55 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Wilburton...                      Red Oak...
Higgins...                        Sardis...
Damon...                          Panola...
Yanush...                         Robbers Cave State Park...
Clayton...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3465 9551 3477 9551 3506 9531 3506 9521
      3494 9500 3457 9536
TIME...MOT...LOC 1106Z 215DEG 49KT 3470 9542

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Special weather statement, Apr 3, 6:09 AM CDT, 53 minutes before
Special Weather Statement
National Weather Service Tulsa OK
609 AM CDT Thu Apr 3 2025

OKZ049-053-031145-
Choctaw OK-Pushmataha OK-
609 AM CDT Thu Apr 3 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN PUSHMATAHA AND
NORTHWESTERN CHOCTAW COUNTIES THROUGH 645 AM CDT...

At 609 AM CDT, Doppler radar indicated a strong thunderstorm 9 miles
north of Bennington, moving northeast at 50 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Kosoma...                         Darwin...
Kellond...                        Finley...
Antlers...                        Moyers...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3412 9594 3414 9596 3415 9598 3416 9578
      3451 9578 3451 9569 3430 9546 3400 9594
TIME...MOT...LOC 1109Z 220DEG 43KT 3414 9599

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
Special weather statement, Apr 3, 6:22 AM CDT, 40 minutes before
Special Weather Statement
National Weather Service Tulsa OK
622 AM CDT Thu Apr 3 2025

OKZ072-076-031145-
Sequoyah OK-Le Flore OK-
622 AM CDT Thu Apr 3 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL SEQUOYAH AND
NORTHERN LE FLORE COUNTIES THROUGH 645 AM CDT...

At 622 AM CDT, Doppler radar indicated a strong thunderstorm 8 miles
northeast of Fanshawe, moving northeast at 50 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Bokoshe...                        Scullyville...
Shady Point...                    Panama...
Milton...                         Pocola...
Spiro...                          Cowlington...
Poteau...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3498 9479 3509 9493 3512 9493 3520 9486
      3520 9482 3525 9481 3538 9470 3523 9446
TIME...MOT...LOC 1122Z 220DEG 42KT 3506 9483

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Special weather statement, Apr 3, 6:39 AM CDT, 23 minutes before
Special Weather Statement
National Weather Service Tulsa OK
639 AM CDT Thu Apr 3 2025

OKZ049-031215-
Pushmataha OK-
639 AM CDT Thu Apr 3 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL PUSHMATAHA COUNTY
THROUGH 715 AM CDT...

At 638 AM CDT, Doppler radar indicated a strong thunderstorm 3 miles
east of Kosoma, moving northeast at 65 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Eubanks...                        Clayton Lake State Park...
Stanley...                        Snow...
Moyers...                         Nashoba...
Kiamichi...                       Kosoma...
Dunbar...                         Finley...
Tuskahoma...                      Clayton...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3434 9570 3468 9532 3468 9521 3454 9504
      3421 9554
TIME...MOT...LOC 1138Z 224DEG 57KT 3434 9556

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 4:56 AM CDTSpecial Weather StatementTSAChoctaw34 min
Apr 3, 5:05 AM CDTSevere Thunderstorm WarningTSAChoctaw25 min
Apr 3, 5:16 AM CDTSpecial Weather StatementTSAPushmataha44 min
Apr 3, 6:07 AM CDTSpecial Weather StatementTSALatimer23 min
Apr 3, 6:09 AM CDTSpecial Weather StatementTSAChoctaw36 min
Apr 3, 6:22 AM CDTSpecial Weather StatementTSALeFlore23 min
Apr 3, 6:39 AM CDTSpecial Weather StatementTSAPushmataha36 min
Apr 3, 8:26 AM CDTRiver Flood WarningTSAPushmataha3 days
Apr 3, 8:31 AM CDTRiver Flood WarningTSAAdair, Delaware3 days
Apr 3, 8:31 AM CDTRiver Flood WarningTSAAdair, Cherokee, Delaware3 days
Apr 3, 8:31 AM CDTRiver Flood WarningTSACherokee4 days
Apr 3, 8:57 AM CDTRiver Flood WarningTSALeFlore5 days
Apr 3, 8:57 AM CDTRiver Flood WarningTSALeFlore3 days
Apr 3, 9:10 AM CDTSevere Thunderstorm WarningTSALatimer, McIntosh, Pittsburg, Pushmataha38 min
Apr 3, 9:48 AM CDTSpecial Weather StatementTSALatimer, McIntosh, Pittsburg42 min
Apr 3, 4:14 PM CDTSpecial Weather StatementTSALeFlore31 min
Apr 3, 4:39 PM CDTSpecial Weather StatementTSALeFlore21 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.